# SDR GTIA040635

- Difficulty date: June 1, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CSD WENT TO YELLOW STARTED APU DISCONNECTED CSD IN FLT.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
